# SDR SWAA2022101216007

- Difficulty date: September 22, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE LOC LOWER SIDE AFT CORNER OF AFT CARGO DOOR CUT OUT 2022-518377 / [01] TOOL USED DIGITAL CALIPER P/N:500-196-30;S/N: A20226522;DUE DATE:12-SEP-23.
